# SDR USAA960311

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 980-992
- Part time: 36,852 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-6 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 12 INCH CORROSION S-27L BS 980 TO 992 STRINGER.  REMOVED DAMAGED STRINGER, INSTALLED NEW STRINGER AND STRINGER SPLICE.  REPAIRED PER SRM 53-10-3.  (M)
